Long-time behavior for semilinear degenerate parabolic equations on $\mathbb{R}^N$
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 751-766
Printed October 1, 2013
Cung The Anh and Le Thi Thuy
Hanoi National University of Education, Electric Power University
Abstract : We study the existence and long-time behavior of solutions to the following semilinear degenerate parabolic equation on $\R^N$: $$ \frac{\partial u}{\partial t} - \text{div}(\sigma (x)\nabla u) + \lambda u+ f(u) = g(x),$$ under a new condition concerning a variable non-negative diffusivity $\sigma(\cdot)$. Some essential difficulty caused by the lack of compactness of Sobolev embeddings is overcome here by exploiting the tail-estimates method.
Keywords : semilinear degenerate parabolic equation, weak solution, global attractor, non-compact case, tail estimates method
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd